An Exact Periodic Solution of a Hydromagnetic Flow in a Horizontal Channel

[+] Author and Article Information
K. Vajravelu

Department of Mathematics, University of Central Florida, Orlando, Fla. 32816

J. Appl. Mech 55(4), 981-983 (Dec 01, 1988) (3 pages) doi:10.1115/1.3173751 History: Received October 21, 1987; Revised May 15, 1988; Online July 21, 2009


An exact periodic solution for the hydromagnetic unsteady flow of an incompressible fluid with constant properties is obtained. The hydrodynamic (HD) and the hydromagnetic (HM) cases are studied. The flow field here is a generalization of the well-known Couette flow, in which one wall is at rest and the other wall oscillates in its own plane about a constant mean velocity. In order to have some suggestions about the approximate solutions, the exact solution is compared with its own approximate form.

Copyright © 1988 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In